# SDR 2A6R2022031563005

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135AN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0351
- Aircraft time: 7,695 hours, 38,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Deck Plate
- Part number: L533M1014218
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS NOTED TO THE UPPER SKIN OF THE COCKPIT FLOOR (PN:  L533M1014218) ON THE RH SIDE FROM APPROXIMATELY FUSELAGE STATION 1,700MM TO 2,525MM.
